# SDR CA050919002

- Difficulty date: September 14, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Bell 407
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Part number: 500751
- Condition: Wrong Part
- Location: Transmission
- Component: Transmission
- Component part number: 407040006115
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) A PHYSICAL DIFFERENCE WAS NOTICED ON FILTERS 50-075-1. A SCREEN HOLE PATTERN WAS FOUND TO BE OUT OF SPECIFICATION.  PICTURE SHOWING DIFFERENCES BETWEEN ACCEPTABLE AND NON-CONFORMING PARTS.
